MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT NDL 27X1-1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH MONOJCT NDL 27X1-1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 1188827112
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the 27-gauge needles are supposed to lock onto the syringes and they don¿t lock.They keep spinning when they put them onto the syringe.Per additional information received on 18mar2022, there wasn¿t any harm done.They used a different needle they had purchased previously and there were no problems.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, the parts are inspected for damaged components and leakage in fluid pathway.The reported lot met all defined acceptance requirements and was released.396 unused sample were received for evaluation.The samples were visually inspected and functionally tested however the reported condition could not be confirmed therefore there is insufficient information to determine the root cause.Furthermore there were no anomalies found during a review of the dhrs, maintenance records or process monitoring data and there was no evidence of any systemic failure of the manufacturing process.Based on the investigation and root cause analysis, the initiation of a corrective and preventative action is not required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
MONOJCT NDL 27X1-1/2
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13998842
Report Number1017768-2022-01008
Device Sequence Number4895425
Product Code FMI
UDI-Device Identifier10884521007444
UDI-Public10884521007444
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1188827112
Device Catalogue Number1188827112
Device Lot Number135434
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown